# SDR SWAA2023031515995

- Difficulty date: March 12, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 68,230 hours, 40,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER WING EXIT SIGN BROKEN.<[01] SECURED OVER WING EXIT SIGN PER AMM 33-51-00. SIGN WORKS NORMAL.
